MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404264
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This product was returned to the manufacturer without any report of performance issues or adverse patient effects.The returned device was analyzed and a non-conformance was identified.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01, serial number: n/a, batch/lot number: 1100741332, model/catalog description: reservoir flat iz 100 ml, unique identifier (udi) #: (b)(4).Upon receipt at our post market quality assurance laboratory, this inflatable penile prosthesis (ipp) was thoroughly inspected and analyzed.Microscopic analysis of the cylinders noted wear in a fold at the proximal end of both cylinders; the pump kink resistant tubing (krt) exhibited wear from rubbing against itself.The pump passed leakage testing but did not pass functional activation testing.A risk review was completed using the ams700 hazard analysis and confirmed that the event of mechanical malfunction (leaks, incomplete inflation/deflation, kinking) was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the available information and analysis findings, a most probable conclusion of cause traced to component failure was assigned to this event.

Brand Name
AMS 700 CXR MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25820434
Report Number2124215-2026-37843
Device Sequence Number10362186
Product Code JCW
UDI-Device Identifier00878953003726
UDI-Public(01)00878953003726(17)251008(10)1100373225
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/08/2025
Device Model Number72404264
Device Catalogue Number72404264
Device Lot Number1100373225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown